# SDR SIMA20120731002

- Difficulty date: July 30, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 5,812 hours, 3,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331993
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND LEFT ANGLE FOR COCKPIT FLOOR PANEL 221ALF IS CRACKED AT THE AFT CORNER LBL9.00 AND FS 280.00.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT FLOOR ANGLE FOR COCKPIT FLOOR PANEL 221ALF IAW SRM 51-42-06 AND EO NR CR-53MR-289.  THE AIRCRAFT WAS RETURNED TO SERVICE.
